# SDR SWAA2023081784917

- Difficulty date: August 2, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 57,989 hours, 34,674 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ACCESS PANEL 193AL BODY FAIRING STRUCURE AT LOWER FUSELAGE 2023-447822<[01] REPLACED FRAME LOC ON BODY FAIRING STRUCTURE AT LOWER FUSELAGE AND FASTENERS IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 149A7216 SHEET 7 REV-A. SEE INDIVIDUAL SIGN OFF BELOW.;[02] COMPLETED JOB
